# SDR SWAA2022081728503

- Difficulty date: July 13, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 141A5410U139
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 277 AND BS 294.5 BL0 WL208.1 FWD GALLEY AND LAV 2022-365550 / [01] REPLACED INSTALLED INTERCOSTAL-WEB LOCATED BETWEEN BS 277 AND BS 294.5 BL0 WL208.1 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 AND DWG. 141A5400; SHEET 20; REV. -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
